# SDR SWAA051732

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 25,874 hours, 15,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, R1 DOOR, L1 DOOR, L2 DOOR & LT OVERWING HATCH EMERGENCY LIGHTS BATTERIES FAILED TEST.  REMOVED AND REPLACED BATTERIES PER MM.
